# SDR KX5R20140214002

- Difficulty date: February 7, 2014
- Submitted: February 14, 2014
- Operation: General aviation
- Aircraft: N385H
- Make and model: Beech B300
- Aircraft serial: FL610
- Aircraft time: 2,382 hours, 2,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 158 WHERE ATTACHES TO FUSELAGE LT FRAME FS 158, BL 25 FOUND TO BE MISSING 4 RIVETS. PILOT HOLES WERE PRESENT IN FLOORBEAM BUT NOT DRILLED THROUGH FRAME. THIS ACFT WAS TRANSITIONING TO A DIFFERENT INSP PROGRAM PROVIDED BY THE MFG CALLED HUIP (HIGH UTILIZATION INSP PROGRAM) AND THE SPECIAL INSPECTION REQUIREMENTS DIFFER RESULTING IN A STRUCTURAL INSP TO BE DUE.  ON THE MFG STANDARD PHASE PROGRAM THIS INSP WOULD NOT HAVE BEEN CONDUCTED TILL THE AIRCRAFT HAS REACHED 10000 CYCLES.
